Show simple item record

dc.contributor.authorArakelyan, Avetik ( Orcid Icon 0000-0002-9648-0488 )
dc.contributor.authorBozorgnia, Farid ( Orcid Icon 0000-0001-5389-1220 )
dc.date.accessioned2022-04-08T19:38:17Z
dc.date.available2022-04-08T19:38:17Z
dc.date.issued2017-04-05
dc.identifier.citationArakelyan, A., & Bozorgnia, F. (2017). Uniqueness of limiting solution to a strongly competing system. Electronic Journal of Differential Equations, 2017(96), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15628
dc.description.abstractWe prove a uniqueness for the positive solution to a strongly competing system of Lotka-Volterra type problem in the limiting configuration, when the competition rate tends to infinity. We give an alternate proof of uniqueness based on properties of limiting solutions.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectSpatial segregationen_US
dc.subjectFree boundary problemsen_US
dc.subjectMaximum principleen_US
dc.titleUniqueness of limiting solution to a strongly competing systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record